Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking Zoloft. Have sore itchy rash on chest. Any idea what this could be?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 266 Questions
I have a sore/itchy blistery rash on my chest,any idea what this could be?Any chance it could have anything to do with taking the anti depressant Zoloft?I have been taking zoloft for 2 years now and it seems to have stopped working .Do you think I should see a psychiatrist rather than just the GP?
Posted Sat, 11 May 2013 in General Health
Answered by Dr. Rishma Lakhani 37 minutes later

The sore, itchy blistery rash could be due to fungal infection, but difficult to say without seeing the rash itself.

I would like to know whether you have diabetes? If yes then what are the medications you are taking for it?

I would advise you to try with antifungal powder like clotrimazole or candid powder. Maintain local hygiene.

It has nothing to do with the antidepressant you are taking, as you are already taking it since two years. If the antidepressant is not working for you anymore I would advise you to see a psychiatrist.

Don't worry, take care.

Dr. Rishma Lakhani
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor